MAUDE Adverse Event Report: MICROVENTION, INC. AZUR VASCULAR PLUG 18; VASCULAR EMBOLIZATION DEVICE

MICROVENTION, INC. AZUR VASCULAR PLUG 18; VASCULAR EMBOLIZATION DEVICE
Model Number 45-181000
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device remains implanted in the patient and procedure images were not provided; therefore, the alleged product issue cannot be confirmed.The instructions for use (ifu) identifies implant migration as potential complications associated with use of the device.
 
Event or Problem Description
It was reported that an azur vascular plug was used to treat a splenic artery.The 10mm avp was deployed without issue but then migrated in the vessel.There was no report of harm or injury to the patient.The patient condition was stable, and the procedure outcome successful.

Brand Name
AZUR VASCULAR PLUG 18
Common Device Name
VASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise drive
aliso viejo, CA 92656
7142478000
MDR Report Key15671574
Report Number2032493-2022-00409
Device Sequence Number6348035
Product Code KRD
UDI-Device Identifier00842429101636
UDI-Public(01)00842429101636(11)220113(17)241231(10)0000144404
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K071125
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number45-181000
Device Lot Number0000144404
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2022
Initial Report FDA Received Date10/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale